Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalization of the theorem of Sylvester


Authors: Fritz Herzog and L. M. Kelly
Journal: Proc. Amer. Math. Soc. 11 (1960), 327-331
MSC: Primary 54.00; Secondary 50.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0113206-0
MathSciNet review: 0113206
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. S. M. Coxeter, A problem of collinear points, Amer. Math. Monthly vol. 55 (1948) pp. 26-28.
  • [2] G. A. Dirac, Collinearity properties of sets of points, Quart. J. Math. vol. 2 (1951) pp. 221-227.
  • [3] B. Grünbaum, A generalization of a problem of Sylvester, Riveon Lematematika, 1956.
  • [4] H. Hanani, On the number of lines determined by $ n$ points, Technion. Israel Inst. Tech. Sci. Publ. vol. 6 (1954-1955) pp. 58-63.
  • [5] L. M. Kelly and W. O. J. Moser, On the number of ordinary lines determined by $ n$ points, Canad. J. Math. vol. 10 (1958) pp. 210-219.
  • [6] Th. Motzkin, The lines and planes connecting the points of a finite set, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 451-464.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00, 50.00

Retrieve articles in all journals with MSC: 54.00, 50.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0113206-0
Article copyright: © Copyright 1960 American Mathematical Society